ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

On the relative extrema of the turan expression for Bessel functions

Lakshmana Rao, SK (1961) On the relative extrema of the turan expression for Bessel functions. In: Proceedings of the Indian Academy of Sciences - Section A, 53 (5). pp. 239-243.

[img]
Preview
PDF
Turan.pdf - Published Version

Download (171Kb)
Official URL: http://www.springerlink.com/content/l814t81ux42654...
Item Type: Journal Article
Additional Information: Copyright of this article belongs to Indian Academy of Sciences.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 23 Jun 2010 10:37
Last Modified: 19 Sep 2010 06:09
URI: http://eprints.iisc.ernet.in/id/eprint/28472

Actions (login required)

View Item View Item